# SDR JJBA20211101010

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST, REPAIR DOUBLER ON RH CENTER FUSE 1 BTW FR 22A-23 AND BTW STR 13R-14R, NEED TO BE REMOVED FOR INVESTIGATION. REMOVED REPAIR DOUBLER ON RH CENTER FUSE 1 BTW FR 22A-23 & BTW STR 13R-14R FOR INVESTIGATION. CUT AWAY DAMAGE ON RH CENTER FUSE 1 BTW FR 22A-23 AND BTW 14R-15R. SKIN ON RH CENTER FUSE 1 BTW FR 22A-23 AND BTW STR 13R-14R REPAIRED
